Two-dimensional algebras of dynamic symmetries of ODEs
M. I. Timoshin
Ulyanovsk State Technical University, Ulyanovsk, Russia
The efficiency of use of dynamical symmetries at research of integrability of differential equations is shown in this work. The generalization of S. Lie's classification of ordinary differential equations of the second order with respect to twodimensional algebras of point symmetries is constructed. Integrable cases of second order special type ODE are indicated. It is noted that a part of the found integrability cases is related to Abel's type equations and apparently represents independent interest.
dynamic symmetries, invariants, two-dimensional algebras, Riccati equation, Abel equation.
PDF file (316 kB)
M. I. Timoshin, “Two-dimensional algebras of dynamic symmetries of ODEs”, Ufimsk. Mat. Zh., 4:4 (2012), 139–146
Citation in format AMSBIB
\paper Two-dimensional algebras of dynamic symmetries of ODEs
\jour Ufimsk. Mat. Zh.
Citing articles on Google Scholar:
Related articles on Google Scholar:
|Number of views:|